# SDR YADA202406040301

- Difficulty date: June 3, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N110AX
- Make and model: Beech 1900C
- Aircraft serial: UC91
- Aircraft time: 48,877 hours, 51,518 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Part serial: 1104B
- Condition: Failed Insp
- Location: Mlg
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AD 2009-23-01 (E)(3) NDT INSPECTION, INDICATION OF CRACKING WAS IDENTIFIED IN THE END CAP – SEE ATTACHED NDT REPORT.  THIS INSPECTION WAS PERFORMED ON UC-93 AND THE ACTUATOR HAD 1015 CYCLES SINCE LAST INSPECTION.  NO CRACKS WERE VISUALLY VISIBLE AND NO LEAKS WERE DETECTED.
